# SDR NACA2025053100001

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,142 hours, 20,207 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Weak
- Location: Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO ON FULL VOLUME IS WEAK AND UNREADABLE. CAN HEAR THE RADIO IS WORKING BUT NOT LOUD ENOUGH TO UNDERSTAND. PERFORMED OPS CHECK ON LH HF RADIO PER AMM 23-11-00 SPEAKER AND HEADPHONE VOLUME GOOD.
